# SDR 2020FA0000385

- Difficulty date: August 24, 2020
- Submitted: August 26, 2020
- Operation: General aviation
- Aircraft: N340SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9411
- Aircraft time: 4,732 hours, 13,991 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  ACTUATOR CAUTION APPEARED ON CAD.  PILOT DECIDED TO LAND AT BMI AIRPORT INSTEAD OF HIS DESTINATION AT HOSPITAL.  COULD NOT DUPLICATE FAULT AFTER A POWER CYCLE.
